Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3015 Publikationen

2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2679977
AZ-Identities and Strict 2-Part Sperner Properties of Product Posets
Aydinian H, Erdos PL (2014)
Order 31(1): 1-14.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2641804
The Fourier restriction norm method for the Zakharov-Kuznetsov equation
Gruenrock A, Herr S (2014)
Discrete and Continuous Dynamical Systems - Series A 34(5): 2061-2068.
PUB | DOI | WoS | arXiv
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2670625 PUB | DOI | WoS
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2709139
How Much Inequality of Earnings do People Perceive as Just?: the Effect of Interviewer Presence on Inequality Preferences
Liebig S, May M, Sauer C, Schneider S, Valet P (2014) SFB 882 Working Paper Series; 35.
Bielefeld: DFG Research Center (SFB) 882 From Heterogeneities to Inequalities.
PUB | PDF
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2703487
Gibbs states on random configurations
Daletskii A, Kondratiev Y, Kozitsky Y, Pasurek T (2014)
Journal of Mathematical Physics 55(8).
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2685881
On an aggregation in birth-and-death stochastic dynamics
Finkelshtein D, Kondratiev Y, Kutoviy O, Zhizhina E (2014)
Nonlinearity 27(6): 1105-1133.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2685908
On fractal properties of non-normal numbers with respect to Renyi f-expansions generated by piecewise linear functions
Albeverio S, Kondratiev Y, Nikiforov R, Torbin G (2014)
Bulletin des Sciences Mathématiques 138(3): 440-455.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2717599
Density Behavior of Spatial Birth-and-Death Stochastic Evolution of Mutating Genotypes under Selection Rates
Finkelshtein D, Kondratiev Y, Kutoviy O, Molchanov S, Zhizhina E (2014)
Russian Journal of Mathematical Physics 21(4): 450-459.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2684245
A Phase Transition in a Quenched Amorphous Ferromagnet
Daletskii A, Kondratiev Y, Kozitsky Y, Pasurek T (2014)
Journal of Statistical Physics 156(1): 156-176.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2669293
A general mathematical framework for the analysis of spatiotemporal point processes
Ovaskainen O, Finkelshtein D, Kutoviy O, Cornell S, Bolker B, Kondratiev Y (2014)
Theoretical Ecology 7(1): 101-113.
PUB | DOI | WoS
 

Filter und Suchbegriffe

year=2014

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung